Library Header Image
LSE Research Online LSE Library Services

Institutions, innovations, and growth

Haizhou, Huang and Xu, Cheng-Gang (1999) Institutions, innovations, and growth. American Economic Review, 89 (2). pp. 438-443. ISSN 0002-8282

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 1999 American Economic Association
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: O - Economic Development, Technological Change, and Growth > O4 - Economic Growth and Aggregate Productivity > O41 - One, Two, and Multisector Growth Models
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 27 Mar 2008 15:45

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only